My brother is asthmatic, has allergy. My brother, myself and my dad all of us have high BP and are on medications. I remember to have read that some antihistamines increase BP.
So the question is which antihistamine, asthmatic drug can he take.
His doctor has prescribed cetrizine ( cetrizine di hydrochloride ) and I'm not asthmatic , but have allergy and I was told I could use claritin ( loratadine ). Which is better for my brother, so that asthma - allergy medication doesn't retard the effect of the BP medication.
Should he take cetrizine or claritin along with BP medication.
Antihistamines aren't so much a problem as decongestants. Certain decongestants (e.g. psedoepedrine, phenylephrine) increase the blood pressure and should be avoided by persons with high blood pressure. Of course he should check with his doctor before taking any medication if he is already taking other medications.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.